# SDR DALA1031259853

- Difficulty date: October 29, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION AROUND FASTENER HOLES ON MAIN CABIN FLOOR PANEL 64.  REPAIRED PER SRM 53-23-0 FIGURE 5, SRM 51-10-4.
